A modified characteristic problem for hyperbolic systems with singularities
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1005-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a9,
author = {M. P. Grigolia},
title = {A modified characteristic problem for hyperbolic systems with singularities},
journal = {Differencialʹnye uravneni\^a},
pages = {1005--1014},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a9/}
}
M. P. Grigolia. A modified characteristic problem for hyperbolic systems with singularities. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 1005-1014. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a9/